Universidad Complutense de Madrid
E-Prints Complutense

E-polynomial of SL(2,C)-character varieties of complex curves of genus 3.

Impacto

Downloads

Downloads per month over past year



Martínez, J. and Muñoz, Vicente (2016) E-polynomial of SL(2,C)-character varieties of complex curves of genus 3. Osaka Journal of Mathematics, 53 (3). pp. 645-681. ISSN 0030-6126

[img]
Preview
PDF
565kB
[img] PDF
Restringido a Repository staff only

469kB

Official URL: https://projecteuclid.org/euclid.ojm/1470413983


URLURL Type
https://projecteuclid.org/Publisher


Abstract

We compute the E-polynomials of the moduli spaces of representations of the fundamental group of a complex curve of genus g = 3 into SL(2, C), and also of the moduli space of twisted representations. The case of genus g = 1, 2 has already been done in [12]. We follow the geometric technique introduced in [12], based on stratifying the space of representations, and on the analysis of the behaviour of the E-polynomial under fibrations.


Item Type:Article
Uncontrolled Keywords:Character Varieties; Hodge Polynomials; Higgs Bundles; Moduli; Duality
Subjects:Sciences > Mathematics > Functions
Sciences > Mathematics > Algebraic geometry
ID Code:40081
Deposited On:17 Nov 2016 09:18
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page